MathSciNet Relay Station
MathSciNet bibliographic data
MR174566 (30 #4767) 15.25 (15.20)
Hoffman, A. J. On the nonsingularity of real matrices. Math. Comp. 19 1965 56–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement